# SDR HNAA2009072900232

- Difficulty date: July 25, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 53,098 hours, 58,719 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 3014403
- Part serial: MM0180
- Condition: Failed
- Location: Nr 1
- Part time: 12,682 hours, 14,001 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 1 TORQUE GAUGE WENT TO ZERO ON T/O ROLL.  REMOVED AND REPLACED NR 1 TSCU.  RUN-UP CHECK GOOD IAW -8 RUN UP MANUAL.  EVALUATION FLIGHT SATISFACTORY.
